by julia

Hi Wray
just to say I am feeling so much better the migraines have gone,the fuzzy head and confusion has gone,still don't have much energy and get up and go. julienne has been so much help to me.
Do you think I should be taking the Ellesmere sole (eastridiol) I have not really been taking it much , but I have noticed that after the first week of taking the progesterone cream I feel really bloated and full in I have put weight on,which I don't want to do,is this the cream.i have been using it twice a day 1st pneumatic in morning and at night. Should I cut it down now.not sure why I feel bloated and y my weight is rising could you advise
Lots of love and thanks to you and Julian and my very kind regards

Comments for julia

Click here to add your own comments

Oct 24, 2014
by: Wray

Hi Julia I would ask you to get back to Julienne. I'm not sure what advice she has given you. Before you do though, please read the page on Oestrogen Dominance which explains what's happening to you. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...